# SDR SIMA200924701

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 22,532 hours, 21,690 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170S000001
- Part serial: 00562
- Condition: Faulty
- Location: Nlg
- Part time: 19,235 hours, 18,019 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3816 THE CREW REPORTED THAT AFTER TAKEOFF AND UPON SELECTING GEAR UP, GOT A LANDING GEAR "AIR /GROUND FAIL" MESSAGE.  THE LANDING GEAR DID NOT RETRACT.  THE CREW DIVERTED TO TUL TO BURN FUEL WITH THE GEAR DOWN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSE LANDING GEAR STRUT ASSEMBLY IAW EMB-145 AMM 32-22-01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
